How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Ted Manos Your Own Question
Dr Ted Manos
Dr Ted Manos, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 343
Experience:  40 years experience; Board certified Ob-Gyn
88055251
Type Your OB GYN Question Here...
Dr Ted Manos is online now
A new question is answered every 9 seconds

I'm on flagy I've been on it days (one day left)

Customer Question

Hi there I'm on flagy for bv I've been on it for 6 days (one day left) I'm having irregular bleeding and slight vaginal burning and redness. Is that because of the flagy? I was tested for chlamydia and gonorrhea they came back negative.
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr Ted Manos replied 11 months ago.

Hello, I'm Dr M, obgyn. You are almost done taking Flagyl for bacterial vaginosis. Some burning and vaginal redness could be related to the Flagyl. Finish the Flagyl and see what develops. Irregular bleeding wouldn't be related to BV or Flagyl. There are a number of factors with irregular vaginal bleeding including menstrual history as one.

Customer: replied 11 months ago.
Irregular bleeding isn't a common thing for me and i feel like there's a little pressure or tenderness in my pelvic area.
Expert:  Dr Ted Manos replied 11 months ago.

Like I said, a number of things can produce irregular vaginal bleeding. The type of birth control needs to be considered and ovarian cysts can cause irregular bleeding. Also, is there any possibility of early pregnancy. A pelvic ultrasound is vital in assessing what's going on in the uterus and ovaries.

Customer: replied 11 months ago.
Ok thank you.
Expert:  Dr Ted Manos replied 11 months ago.

You're welcome